Re: *Oral Clindamycin For Acne*
NO!!!!!NO!!!!! NOOOOOOO! Please don't take oral Clindamycin, I took it for only 10 days last summer and almost died from doing so. On the 8th. day I had a little diarrhea and by the 10th. day it was so bad I couldn't eat ANYTHING at all not even a cracker without it running through me like water, on the 5th.day I wound up in the ER and was diagnosed with antibiootic associated diarrhea or (C Diff) I was passing blood and mucus both and was severely dehydrated. On the 12th day I was back in the ER for another IV. This severe diarrhea lasted 13 days but took almost 3 months to get completely over. Clindamycin has a very high incidence of this side effect and belive me it is NOT worth it. People have died from this type of diarrhea.You might be one of the lucky ones and not have this side effect but it is not worth taking that chance in my opinion. This is not your run of the mill upset stomach and diarrhea, this kind is a killer. Good luck to you if you decide to try it.